# SDR AALA202209010819

- Difficulty date: August 20, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A300*
- Aircraft serial: 6482
- Aircraft time: 24,639 hours, 7,398 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transfer Tube
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT TOP OF DESCENT ODOR IN FLIGHT DECK (NOT) CABIN DETERMINED AS MODERATE CATEGORY A IN QRH TURNED PACK 1 OFF ODOR DISSIPATED. MAINTENANCE ISOLATED SOURCE OF ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202208230819: MAINTENANCE FOUND LEAKS AT THE FOLLOWING AREAS ON THE APU: THE OIL COOLER TRANSFER TUBE LEAKING AT THE GEARBOX AND REPLACED THE O-RINGS. THE LUBE MODULE PLATE SEAL (AALA202209016871) AND THE LUBE MODULE (AALA202209019274) WERE LEAKING AND REPLACED PER AMM 49-91-45. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED. ** (CLOSED)
